# SDR IPXA2017081820671

- Difficulty date: July 31, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N472UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28843
- Aircraft time: 18,424 hours, 12,531 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 149N713067
- Condition: Corroded
- Location: Bs 900
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG2, AT BS 900 FLOORBEAM HAS CORROSION RBL 6 - LBL 50.  REMOVED DAMAGED SECTION OF TEE AND FABRICATED REPAIR IAW SRM 51-70-12-0G.  INSTALLED THE REPAIR IAW SRM 51-70-12-0G, AND SRM 51-40-02-0G.
